title = {{M}ajorization entropic uncertainty relations},
url = {http://stacks.iop.org/1751-8121/46/i=27/a=272002},
timestamp = {2013.10.28},
journal = {Journal of Physics A: Mathematical and Theoretical},
author = {Zbigniew Pucha\l{}a and \L{}ukasz Rudnicki and Karol \.Zyczkowski},
volume = {46},
year = {2013},
owner = {lacek},
pages = {272002},
arxiv = {http://arxiv.org/abs/1304.7755},
number = {27},
abstract = {Entropic uncertainty relations in a finite-dimensional Hilbert space are investigated. Making use of the majorization technique we derive explicit lower bounds for the sum of Rényi entropies describing probability distributions associated with a given pure state expanded in eigenbases of two observables. Obtained bounds are expressed in terms of the largest singular values of submatrices of the unitary rotation matrix. Numerical simulations show that for a generic unitary matrix of size N = 5, our bound is stronger than the well-known result of Maassen and Uffink (MU) with a probability larger than 98%. We also show that the bounds investigated are invariant under the dephasing and permutation operations. Finally, we derive a classical analogue of the MU uncertainty relation, which is formulated for stochastic transition matrices.}